Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Martin boundary for random walk


Authors: P. Ney and F. Spitzer
Journal: Trans. Amer. Math. Soc. 121 (1966), 116-132
MSC: Primary 60.66; Secondary 60.62
MathSciNet review: 0195151
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.66, 60.62

Retrieve articles in all journals with MSC: 60.66, 60.62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0195151-8
Article copyright: © Copyright 1966 American Mathematical Society